Skip to content
Birth Control
avatar
reneeyoung posted:
Hi im 17 and i have got on depo at the end of February ever since april 9th ive been bleeding and may was my last month on depo im still bleeding and i dont know what to do its messing up my sex life im desperate and i need help is there anything i can take to stop my bleeding .. I NEED HELP
Reply
 
avatar
atti_editor responded:
Hi reneeyoung,

You may want to post your question over in our Women's Health Community -- the members there may have had an experience similar to yours and can offer advice or support. Here is some information on the Depo shot that I found. It lists irregular periods and spotting as possible side effects. If you have been bleeding non-stop for the entire time you have been on the shot (and are still now), it would be a good idea to make an appointment to see your gynecologist. He/She is best able to diagnose what is happening and provide proper treatment options after an exam.

Best wishes,
Atti


Featuring Experts

My foray into the field of ADHD began by chance. In 1999, I picked up a library book about the brain. And what I read changed my life and my husband&#...More

Helpful Tips

How Can You Get Most Out This Community?
Hello members, Welcome to the ADD/ADHD community! Please feel free to post or join in any discussions on this community. Useful ... More
Was this Helpful?
29 of 31 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.